# SDR SWIA200211107

- Difficulty date: August 1, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,824 hours, 16,074 cycles
- Engine: Ge CF341A
- Engine time: 1,738 hours, 1,343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF34
- Part serial: 807261
- Condition: Overtemp
- Location: Left
- Part time: 1,738 hours, 1,343 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LEFT ENGINE ITT WENT TO 907 DEGREES, FLASHING RED.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT ENGINE IAW MM 71-00-00.
